Skip to Content
Exit Menu
Dr Marco Realdon

Dr Marco Realdon
Senior Lecturer in Economics & Finance

Newest selected publications

Realdon, M. (2021) 'DISCRETE TIME AFFINE TERM STRUCTURE MODELS WITH SQUARED GAUSSIAN SHOCKS (DTATSM-SGS)'. Quantitative Finance. pp. 1 - 51. ISSN: 1469-7688 Open Access Link

Journal article

Realdon, M. (2019) 'Affine and quadratic models with many factors and few parameters'. The European Journal of Finance, 26 (11). pp. 1 - 28. ISSN: 1351-847X Open Access Link

Journal article

Realdon, M. (2019) 'Non-linear Gaussian sovereign CDS pricing models'. Quantitative Finance, 19 (2). pp. 191 - 210. ISSN: 1469-7688 Open Access Link

Journal article

Realdon, M. (2018) 'Discounting earnings with stochastic discount rates'. European Journal of Finance, 25 (10). pp. 910 - 936. ISSN: 1351-847X Open Access Link

Journal article

Realdon, M. (2017) 'Gaussian models for Euro high grade government yields'. European Journal of Finance, 23 (15). pp. 1468 - 1511. ISSN: 1351-847X Open Access Link

Journal article
More publications(21)